Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Ligament damage in accident. Pain, muscle spasms. On Nsaid Nabumetone. No relief. Pain relief treatment?

Hello I was in a car accident back in aug have ligament damage on C1-C6 And T1 And T2. I was in a aspen collar for 5 months and just not finished physical therapy . I am still in alot of pain my pcp has me on a Nsiad Nabumetone. This is not working for my pain now for the past 4 days I have muscal spasms and its shooting down my butt and legs followed by loose stool and my dr is not in until wed???
Asked On : Tue, 10 Apr 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

This is just to let you know that the ligament injuries are notoriously slow in healing process. There are no specific medications to hasten the healing process and so it has to proceed naturally.

As you have been in a collar for around 5 months, all the supporting spinal muscles might have become atrophied owing to disuse. You need a good rehabilitation programme in the form of physiotherapy to strengthen them and to get back to their normal tone. Untill then you are likely to have bouts of painful attacks.

Use ocassional analgesics & muscle relaxants as needed. Moist heat application will also help in relaxing the taut soft tissues.

Hope this information is helpful. Good day
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor